# SDR AU960089

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bearing
- Part number: 537721
- Condition: Disintegrated
- Location: R Engine Rear Se
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE STARTER ADAPTER GEAR SHAFT NEEDLE BEARING DISINTEGRATED- CRANKCASE DAMAGED - OTHER COMPONENTS DAMAGED WERE OIL PUMP HOUSING, IMPELLERS, ENGINE BEARINGS, STARTER ADAPTER KIT SHAFT PNO EQ6642 AND CRANKSHAFT GEAR - METAL CONTAMINATION OF OILSYSTEM - ENGINE HAD BEEN MODIFIED AND COMPLIED WITH AD/CON/71
